# SDR SWAA101556

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 29,630 hours, 17,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 655292555
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B TRAILING EDGE FLAP O/B TORQUE TUBE BROKEN.  REMOVED AND REPLACED BELL CRANK ASSY AND TORQUE TUBE PER MM.
